Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Anagha Singru

Pathologist, Pune

Book Appointment
Call Doctor
Dr. Anagha Singru Pathologist, Pune
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I believe in health care that is based on a personal commitment to meet patient needs with compassion and care....more
I believe in health care that is based on a personal commitment to meet patient needs with compassion and care.
More about Dr. Anagha Singru
Dr. Anagha Singru is an experienced Pathologist in Nigdi, Pune. You can meet Dr. Anagha Singru personally at Reliable Pathology Laboratory in Nigdi, Pune. You can book an instant appointment online with Dr. Anagha Singru on Lybrate.com.

Lybrate.com has top trusted Pathologists from across India. You will find Pathologists with more than 39 years of experience on Lybrate.com. You can find Pathologists online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Anagha Singru

Reliable Pathology Laboratory

Shop No.5, Shraddha Apts, Nigdi,Landmark:Near Megavision Scan, PunePune Get Directions
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Anagha Singru

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

MD, DNB, FIDP, FIL
Dermatologist, Mumbai
A dermatologist should be consulted if your notice any change in your nails like swelling, pain or discoloration.

I have head ache and pain in my body, what is the reason? What should I do for avoid that?

MBBS, Diploma in cosmetology, Cc USG
General Physician, Gurgaon
I have head ache and pain in my body, what is the reason? What should I do for avoid that?
Hi, This problem may be due to Any medical disease like Anaemia/ Hypoproteinemia/ Thyroid problem/Vit D deficiency Multi mineral and vitamin Deficiency Stress/ anxiety Over exertion (physical and mental) kindly follow advises given below: 1. Take adequate rest 2. Proper diet 3. I recommend you to take Tablet Daily(Nutrilite) after personal consultation this supplement has shown wonderful result Consult me for further management
Submit FeedbackFeedback

Hi Doctor, From past 3-4 days, I am getting a tingling sensation on my right lower abdomen. There no such pain or severity, please advise what could be the reason for this.

MBBS, Diploma in Pathology & Bacteriology
Pathologist, Raichur
Hi Doctor,
From past 3-4 days, I am getting a tingling sensation on my right lower abdomen. There no such pain or sev...
Lybrate-user anwar you did not mention your diabetic status. If you are non-diabetic then take adequate water, approx. 4 -5 litres daily. Also take multivitamins & calcium 500 mg daily for 15 days. This will help.
3 people found this helpful
Submit FeedbackFeedback

I am suffering from fever and I have body pains, headache since one month what we do now.

BHMS
Homeopath, Faridabad
I am suffering from fever and I have body pains, headache since one month what we do now.
Hello, First of all you should take rest for 1-2 days so that your body can fight with underlying infection wth its full immunity and start the below medication:- Take gelesemium 200, twice daily . Take Eupatrium perf 200, 5 drops thrice daily.Take Antifebrinum 3x, 2 tabs , thrice daily. Take Alfavena malt, 1 tsf, thrice daily.Drink lots of water and take light homemade food like dalia and khichdi, avoid oily, spicy, fried, junk and cold drinks. In case of high uncontrollable fever, don't panic you should do cold sponging to lower down the temperature.If fever does not goes then go for a set of blood tests. Revert me with feedback. Take care of your health.GOOD DAY.
1 person found this helpful
Submit FeedbackFeedback

My problem is constipation for last 4 year, I couldn't satisfied in latrine and on my face pimples are last 4 year. Sometimes I feel back pain and hand pain. So what can I do? Please give me suggestions! Thanks.

MBBS
General Physician, Faridabad
My problem is constipation for last 4 year, I couldn't satisfied in latrine and on my face pimples are last 4 year. S...
Drink 2-3 glass of water in the morning empty stomach, and 3-4 litres of water during the day daily. Walk for minimum 5 minutes. You may also mix two spoons of isabgol in a glass of warm milk and drink it just before you go to bed. It will help. Thank You
6 people found this helpful
Submit FeedbackFeedback

Cortisone Shots - Can They Have Side Effects?

MBBS, MS - Orthopaedics
Orthopedist, Delhi
Cortisone Shots - Can They Have Side Effects?

Cortisone shots are injections that help relieve pain and inflammation. They are injected directly into the joints such as the ankle, wrist, knee, hip, shoulder, elbow . These injections are a combination of corticosteroids and local anaesthetics. These corticosteroids are similar to the hormones produced by the adrenal gland. Cortisone injections are also used to treat the carpal tunnel syndrome, trigger finger, shoulder bursitis and plantar fasciitis. Though they do not cure the disease but they provide temporary relief. 

These injections may be slightly painful but provide relief in a day or two that lasts for a few weeks or months at a stretch. Hence, cortisone shots provide relief faster and have longer lasting results than other forms of anti-inflammatory medication. Another benefit of cortisone injections as compared to other drugs that need to be taken in through the mouth is that it avoids side effects of anti-inflammatory medication such as an upset stomach and systemic side effect of steroid etc. Cortisone injections can also be used to treat backaches and pain that radiates from the spine to an arm or leg. 

However, cortisone injections are associated with a number of risks. These include: 

  1. Infection in the joints 
  2. Thinning of tissue and skin around the injection site 
  3. Pain and inflammation in the joint 
  4. Weakening or rupturing of tendons 
  5. Hypopigemtation of skin around the injection site 
  6. Blood sugar spikes – this is seen mostly in diabetic patients 

In most cases, these side effects are short-lived. Cortisone may also be held responsible for the deterioration of cartilage inside a joint. For this reason, doctors do not advise cortisone injections to be had more than 3-4 times in a joint. The minimum interval between two cortisone injections must be 6 weeks. When used judiciously, cortisone injections can greatly improve the quality of a patient’s life. Hence it is very important to get treated only by a qualified doctor and to completely understand the pros and cons of using this form of treatment.

In case you have a concern or query you can always consult an expert & get answers to your questions!

3796 people found this helpful

I have been suffering from headache and body pains due late night studies how can I solve this?

Doctor of Medicine
General Physician, Surat
I have been suffering from headache and body pains due late night studies how can I solve this?
Try to sleep early less sleep during night may be the cause of this, you should at least have 7 hours sleep
Submit FeedbackFeedback

Hi, I took a combination of ibuprofen 400mg and paracetamol 325 mg to get relief from body pain. But now I'm having uncomfortable feeling in stomach, which does not seem to relate to motion. Is this acidity/gastric trouble due to high dosage? What should I do.

MBBS, Diploma in cosmetology, Cc USG
General Physician, Gurgaon
Hi, I took a combination of ibuprofen 400mg and paracetamol 325 mg to get relief from body pain. But now I'm having u...
It seems to be due to acidity due to painkiller you can take(if no drug allergy): Tablet Pantocid 40 mg before food once a day for 2-3 days Consult if symptom persist
Submit FeedbackFeedback

DEAR SIR, after acupuncture treatment vide wwwacu5solution since 12-09-15, pains, sprains, tightness, numbness all over body, tried Dr. ortho for 45 days, oils, balms, gels, home etc no relief, what to do? I am 66, male on insulin, lantus, amyral-m and madhu sanjeevani-02-0-02, bph on urimax d, regards---narasanna n.

MBBS
General Physician, Mumbai
DEAR SIR, after acupuncture treatment vide wwwacu5solution since 12-09-15, pains, sprains, tightness, numbness all ov...
In a known case of diabetic we need to control sugar levels with medication, aerobic exercise and following a diabetic diet and for pain take tablet paracetamol 650 mg and also take physiotherapy treatment till recovery.
2 people found this helpful
Submit FeedbackFeedback

Its been three days I have a swelling on my butt, it is very painful. I have used Diclomol to reduce pain as per the local doctor prescribed but its not cured. I get relief from pain when I use the tablet. What should I do to become normal and why it has happened?

MBBS, MD - Psychiatry
Psychiatrist, Faridabad
Its been three days I have a swelling on my butt, it is very painful. I have used Diclomol to reduce pain as per the ...
Dear lybrate-user, It could be infection of hair follicle, or any other boil. Only after examining the area we can be sure of it. If it turn out to be infection, you need to take antibiotics and painkillers. Only painkiller will not help you. Consult Physicians. I wish for your rapid recovery.
Submit FeedbackFeedback
View All Feed